Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

My penis has too much skin, Please help

I'm 15 almost 16 and the underside of my penis has too much skin. I'm circumcised and I think the doctor did it wrong or something. When I'm soft the underside skin can stretch far past the head of my penis. Even when I'm erect it's still there and it is wrinkly and disgusting. Its attached to the head of my penis and even if I try to pull it down my penis head bends down with it and if I pull any harder it hurts. It's almost like I'm circumcised but all the skin is under my penis now. I'm a virgin and I'm scared to let anyone see it. It works fine though and I don't have any other problems. Please help
Asked On : Fri, 16 Jul 2010
Answers:  2 Views:  564
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
please? any answer would be highly appreciated I'm scared guys :/
Answered: Fri, 16 Jul 2010
  User's Response
All you need is a exacto knife , duct tape and a lot of paper towel
Answered: Sat, 17 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor